RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 22, Number 2, Pages 253–259 (Mi tmf3610)  

This article is cited in 1 scientific paper (total in 1 paper)

Phase-shift method for scattering on potentials that allow separation of variables in spheroidal coordinates

D. I. Abramov, I. V. Komarov


Abstract: It is shown that angular functions arising in the separation of variables as well as the phases of corresponding radial functions represent the eigen-functions and phases of the unitary operator $SI$. The scattering amplitude and cross-sections are directly expressed in terms of these functions and phase shifts. Modified expansion for the amplitude is suggested for long-range potentials with the Coulomb behaviour at large distances.

Full text: PDF file (447 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 22:2, 179–183

Bibliographic databases:

Received: 08.04.1974

Citation: D. I. Abramov, I. V. Komarov, “Phase-shift method for scattering on potentials that allow separation of variables in spheroidal coordinates”, TMF, 22:2 (1975), 253–259; Theoret. and Math. Phys., 22:2 (1975), 179–183

Citation in format AMSBIB
\Bibitem{AbrKom75}
\by D.~I.~Abramov, I.~V.~Komarov
\paper Phase-shift method for scattering on potentials that allow separation of variables in spheroidal coordinates
\jour TMF
\yr 1975
\vol 22
\issue 2
\pages 253--259
\mathnet{http://mi.mathnet.ru/tmf3610}
\zmath{https://zbmath.org/?q=an:0325.35027|0338.35033}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 22
\issue 2
\pages 179--183
\crossref{https://doi.org/10.1007/BF01036324}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3610
  • http://mi.mathnet.ru/eng/tmf/v22/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Ivanov, A. T. Marinov, “Variable phase method for scattering on nonlocal potentials that admit separation of the variables in spheroidal coordinates”, Theoret. and Math. Phys., 38:3 (1979), 245–251  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:293
    Full text:100
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019